Results 1 to 2 of 2

Thread: question about Klonopin

  1. #1

    question about Klonopin

    Hi everyone,

    I would really appreciate it if anyone who has weaned off of Klonopin could share their experience about that with me. I just weaned down from two pills to one a day several days ago, and since then my anxiety has come back to a certain extent, although not as bad as before I started the medication. I also am on Lexapro and will probably be on that for a long time, but I wanted to try to decrease my dose of Klonopin and got the okay from my doctor. I have only been on Klonopin for about two and a half months. I know how addictive it is and that there are a lot of different symptoms associated with withdrawal from it. So, even though I think that what I am feeling is normal, I would just like to get some info from other people who have gone through the same thing. Along with increased anxiety/tension, I have experienced intermittent headache and neck discomfort, all on the right side. I am going to try to ride it out and see how it goes until I see my therapist again in two weeks. My biggest fear is that I will start to backpedal because I have made a lot of progress in terms of recovery since my anxiety was at its worst in late June.

    Thanks for your time.

    Colleen

  2. #2

    Re: question about Klonopin

    Hi Colleen,

    I took Klonopin for 7 years and finally managed to get off of it in June of this year. After three months, here is where I stand:

    1. Panic disorder is back - I knew that my underlying disorder would return and am going to a CBT in order to learn ways to cope, but the w/d from Klonopin seems to have made this worse (to an extent). Still, it is controllable... just hard.

    2. My body hurts. I'm love working out, but it's like every muscle in my body hurts. I still work out, but I'm hurting for it. It sucks, but it's getting better.

    3. My anxiety is pretty intense. I feel like I'm worried a lot, more so than I used to be.

    Keep in mind, these are pretty common problems given the length of time I was on the meds. They get better, so you shouldn't worry. You're better off being off of the Klonopin...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. KLONOPIN OR BUSPAR ?
    By FRANKIEISBACK in forum Clonazepam / Klonopin / Rivotril
    Replies: 19
    Last Post: 18-11-19, 09:42
  2. Buspar...Klonopin....Zoloft
    By LadyBug in forum Clonazepam / Klonopin / Rivotril
    Replies: 5
    Last Post: 22-11-11, 12:16
  3. Jitters from slowing down on Klonopin
    By Southern_Belle in forum Clonazepam / Klonopin / Rivotril
    Replies: 2
    Last Post: 08-04-06, 17:10
  4. Anyone been on Klonopin?
    By ClemmonsHoo in forum Clonazepam / Klonopin / Rivotril
    Replies: 1
    Last Post: 16-11-05, 17:12
  5. xanax after klonopin??? help!
    By elena in forum Clonazepam / Klonopin / Rivotril
    Replies: 4
    Last Post: 19-09-05, 14:28

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •